# SDR SIMA202002219004

- Difficulty date: February 19, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N260NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000699
- Aircraft time: 6,341 hours, 4,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Discharged
- Location: Main Cabin Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MAIN CABIN DOOR ASSIST BOTTLE BLEW-C/A-INSPECTED PASSANGER DOOR ASSIST BOTTLE AND FOUND IT TO BE DISCHARGED. INSPECTED PASSENGAR DOOR SURROUNDING AREA FOUND NO DAMAGE. REMOVED AND REPLACED FWD PAX DOOR PNEUMATIC-ASSEMBLY DIAPHRAGM AND SHEAR PIN IAW AMM 52-11-53.  CHARGED PENUMATIC ASSY IAW AMM 52-11-51, NO LEAK NOTICED AFTER 10MINS
